# SDR CALA2025081107545

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Tape
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PANEL COVER,  TAPE LOSING ITS STICK AND FALLING OFF. SECURED PANEL ON INSIDE HANDLE OF DOOR 2R.
